Our pain reliever combines fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 500 mg; Caffeine 32.5 mg. Sold by the box of 40 packs of 2 (80 total tablets).
Our pain reliever combines fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 500 mg; Caffeine 32.5 mg. Sold by the box of 40 packs of 2 (80 total tablets).